# SDR DHL2006745544

- Difficulty date: September 1, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Tool Damage
- Location: Bs 540 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, INTERCOSTAL HAS DEEP DRILL MARK AT STA 540 +10 INCHES BETWEEN STR 23R AND 24R.  REMOVED DAMAGED INTERCOSTAL AT BS 540 + 10 INCHES BETWEEN STR 23R & 24R IAW B727 SRM 51-30-2, FAB NEW INTERCOSTAL FROM P/N 7075-T6, .063, PO 9002695, APPROX DIM 8" X 6" IAW B727 SRM 53-10-2 FIG 3 & SRM 51-10-1 PAR 7, TREATED & PRIMED INTERCOSTAL & WORKING AREA IAW B727 SRM 51-10-2, INSTALLED NEW INTERCOSTAL AT BS 540 + 10 INCHES BETWEEN STR 23R AND 24R IAW B727 SRM 51-30-2.
